MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVITY 6 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EVITY 6 DR-T; PACEMAKER
Model Number 407149
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
Before implant, the pacemaker was interrogated, presenting error message and being asked to be reinitialized.Reinitialization was performed but resulted unsuccessful, since the pacemaker continues with the error message.
 
Additional Manufacturer Narrative
The pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated and all production steps were performed accordingly.Upon receipt, the pacemaker was subjected to an electrical incoming inspection.During initial interrogation a warning message was displayed on the programmer indicating invalid memory content.This observation was confirmed by an analysis of the memory content.In general, the pacemaker is equipped with the ability to detect and repair invalid memory content.If the invalid memory content cannot be corrected automatically, by design the pacemaker will activate the safety backup mode to ensure patient safety.While in this safety program, the pacemaker is capable to deliver anti-bradycardia therapies.Upon interrogation a device status error message appears to notify the user.Next, a detailed investigation of the memory content of the device was performed.Thereby, recurrent invalid memory content in the same memory area was found, leading to the automatic activation of the safety backup mode for several times.Further analysis on the electronic module revealed a damaged integrated circuit to be causal for the clinical observation.In summary, the clinical observation was confirmed, the device was found being in the safety backup mode.Further detailed analysis identified a damaged integrated circuit which was causal for the clinical observation.

Brand Name
EVITY 6 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12868544
Report Number1028232-2021-06409
Device Sequence Number3643849
Product Code NVZ
UDI-Device Identifier04035479147686
UDI-Public04035479147686
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number407149
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown